# SDR AALA202107131644

- Difficulty date: July 12, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N314RH
- Make and model: Boeing 737-8
- Aircraft serial: 44455
- Aircraft time: 3,878 hours, 1,526 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS OUT AT ROWS 10ABC - 14ABC SEATS. FOUND LOOSE CONNECTOR AT SEAT 10 ABC , CONNECTED AND SECURED CONNECTOR AND OPERATIONS CHECK EMERGENCY LIGHTS PER AMM 33-51-00.
